Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 227, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 24, 2015, 7:07 PM CDT for 5 counties in Missouri. It was in force for 53 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2015, 7:07 PM CDT (00:07 UTC)
- Expired
- Jul 24, 2015, 8:00 PM CDT
- In force
- 53 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Benton County, MO, Camden County, MO, Dallas County, MO, Hickory County, MO, Laclede County, MO
The radar
The Springfield radar (KSGF), 102 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 7:30 PM CDT | TSTM WND DMG | 2 W Lebanon, MO | TREES AND POWERLINES DOWN |
| Jul 24, 7:31 PM CDT | TSTM WND DMG | 1 E Windyville, MO | DALLAS COUNTY 911 REPORTS TREE DOWN ON MOON VALLEY ROAD EAST OF WINDYVILLE. TIME ESTIMATED BY RADAR |
| Jul 24, 7:50 PM CDT | TSTM WND DMG | Pittsburg, MO | CO-OP AND LOCAL 911 REPORT A FEW TREES DOWN IN PITTSBURG. TIME ESTIMATED BY RADAR. |
| Jul 24, 7:50 PM CDT | TSTM WND DMG | W Pittsburg, MO | EMERGENCY MANAGEMENT REPORTS DAMAGE TO A LOCAL DOCK AND MINOR STRUCTURAL DAMAGE. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2744 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1466 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
545
WUUS53 KSGF 250007
SVRSGF
MOC015-029-059-085-105-250100-
/O.NEW.KSGF.SV.W.0227.150725T0007Z-150725T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
707 PM CDT FRI JUL 24 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BENTON COUNTY IN CENTRAL MISSOURI...
CAMDEN COUNTY IN CENTRAL MISSOURI...
NORTHERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
HICKORY COUNTY IN CENTRAL MISSOURI...
NORTHWESTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 800 PM CDT
* AT 703 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 19 MILES NORTHWEST OF MACKS CREEK TO CAMDENTON...AND
MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...LAW ENFORCEMENT. THESE STORMS HAVE A HISTORY OF DOWNING
TREES AND POWER LINES.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CAMDENTON...HERMITAGE...LEBANON...MACKS CREEK...URBANA AND
WHEATLAND.
THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK...HA HA TONKA
STATE PARK...LAKE OF THE OZARKS STATE PARK...LAKE OF THE OZARKS...
POMME DE TERRE LAKE...POMME DE TERRE STATE PARK AND TRUMAN LAKE.
INTERSTATE 44 BETWEEN MILE MARKERS 122 AND 136 WILL ALSO BE IMPACTED
BY SEVERE THUNDERSTORMS.
THIS WARNING WILL REPLACE THE SEVERE THUNDERSTORM WARNINGS WHICH
WERE IN EFFECT UNTIL 715 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3821 9301 3820 9302 3819 9301 3820 9298
3803 9258 3757 9252 3788 9346 3833 9329
TIME...MOT...LOC 0005Z 008DEG 18KT 3818 9316 3798 9270
HAIL...0.88IN
WIND...60MPH
$$
SCHAUMANN2 follow-up statements
746
WWUS53 KSGF 250032
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
732 PM CDT FRI JUL 24 2015
MOC015-250042-
/O.CAN.KSGF.SV.W.0227.000000T0000Z-150725T0100Z/
BENTON MO-
732 PM CDT FRI JUL 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BENTON COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3803 9258 3757 9252 3788 9346 3806 9338
3807 9299
TIME...MOT...LOC 0032Z 008DEG 18KT 3805 9318 3785 9272
$$
MOC029-059-085-105-250100-
/O.CON.KSGF.SV.W.0227.000000T0000Z-150725T0100Z/
CAMDEN MO-HICKORY MO-LACLEDE MO-DALLAS MO-
732 PM CDT FRI JUL 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
DALLAS...WESTERN LACLEDE...HICKORY AND SOUTHERN CAMDEN COUNTIES UNTIL
800 PM CDT...
AT 728 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHEAST OF HERMITAGE TO 10 MILES SOUTH OF
CAMDENTON...AND MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...LAW ENFORCEMENT.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CAMDENTON...HERMITAGE...LEBANON...MACKS CREEK...URBANA AND WHEATLAND.
THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK...HA HA TONKA
STATE PARK...LAKE OF THE OZARKS STATE PARK...LAKE OF THE OZARKS...
POMME DE TERRE LAKE...POMME DE TERRE STATE PARK AND TRUMAN LAKE.
INTERSTATE 44 BETWEEN MILE MARKERS 122 AND 136 WILL ALSO BE IMPACTED
BY SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3803 9258 3757 9252 3788 9346 3806 9338
3807 9299
TIME...MOT...LOC 0032Z 008DEG 18KT 3805 9318 3785 9272
HAIL...0.88IN
WIND...60MPH
$$
SCHAUMANN465
WWUS53 KSGF 250049
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
749 PM CDT FRI JUL 24 2015
MOC029-250059-
/O.CAN.KSGF.SV.W.0227.000000T0000Z-150725T0100Z/
CAMDEN MO-
749 PM CDT FRI JUL 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CAMDEN COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHWEST MISSOURI.
LAT...LON 3790 9307 3790 9290 3779 9255 3757 9252
3788 9343 3802 9338
TIME...MOT...LOC 0049Z 026DEG 29KT 3789 9325 3769 9279
$$
MOC059-085-105-250100-
/O.CON.KSGF.SV.W.0227.000000T0000Z-150725T0100Z/
HICKORY MO-LACLEDE MO-DALLAS MO-
749 PM CDT FRI JUL 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
DALLAS...WESTERN LACLEDE AND EASTERN HICKORY COUNTIES UNTIL 800 PM
CDT...
AT 747 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HERMITAGE TO 7 MILES WEST OF LEBANON...AND MOVING
SOUTHWEST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...LAW ENFORCEMENT.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HERMITAGE...LEBANON...URBANA AND WHEATLAND.
THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK...POMME DE TERRE
LAKE AND POMME DE TERRE STATE PARK. INTERSTATE 44 BETWEEN MILE
MARKERS 122 AND 136 WILL ALSO BE IMPACTED BY SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3790 9307 3790 9290 3779 9255 3757 9252
3788 9343 3802 9338
TIME...MOT...LOC 0049Z 026DEG 29KT 3789 9325 3769 9279
HAIL...0.88IN
WIND...60MPH
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 6:34 PM CDT, 33 minutes earlier.
Area forecast discussion, Jul 24, 6:34 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
634 PM CDT Fri Jul 24 2015
...00Z Aviation Update...
.SYNOPSIS...
Issued at 229 PM CDT FRI JUL 24 2015
An upper level ridge was centered across the Texas/Oklahoma
panhandles this afternoon. An old, diffuse boundary was located
from roughly Kansas City to Lebanon to Ft Wood. Temperatures
ranged from the middle 90s across SE Kansas to the upper 80s
across the eastern Ozarks. Heat Indices were around 105 to 110
from the I49 corridor westward into Kansas. A thunderstorm complex
was located along the Iowa/Missouri border north of Kirksville and
was moving south.
&&
.SHORT TERM...(This Evening)
Issued at 229 PM CDT FRI JUL 24 2015
Main concern for this evening is in regard to the aforementioned
convective cluster near Kirksville. This line of storms has
separated from its upper level support but continues to dive south
along a theta-e and instability axis. With 0 to 6km shear vectors
of 30 to 35 knots and theta-e differentials around 35-40K, these
storms could produce damaging winds. If they are able to develop a
significant cold pool, this line could move into our area this
evening. Hi res models have been inconsistent but do break out
other scattered showers and storms this evening ahead of the
northern MO cluster, primarily over the eastern half of the CWA,
possibly tied to that old diffuse boundary. With warming and
slightly drying midlevels it may be hard to get convection west of
US 65. Heat indices will continue to hang near 100-105 across the
area until sundown.
Overnight, convection should wane with increasing inhibition. It
will be a rather mild night with lows in the middle to upper 70s.
An area of convection looks to fire along the Nebraska and Iowa
areas. Shear vectors would tend to point at this activity moving
southeast and possibly clipping our NE CWA by tomorrow morning
after 10Z.
.LONG TERM...(Saturday through Thursday)
By tomorrow morning, remnant convection from overnight MCS activity
across the Corn Belt may start to move south over northern/eastern
Missouri, and have maintained slight chance to chance PoPs over the
eastern Ozarks to account for the possibility of some outflow making
it far enough west to generate a few showers/thunderstorms within
the CWA. Most locations, especially those west of Highway 63,
should stay dry, however.
Temperatures will again be very warm on Saturday, with highs in the
low to mid 90s over central and southern Missouri, and the mid to
upper 90s over western Missouri and southeastern Kansas. Dewpoints
on Saturday will remain in the 70s, with resulting heat indices
between 102 and 109 area-wide. A Heat Advisory will be issued for
the entire CWA from noon until 9 PM Saturday.
More of the same is expected for the first portion of next week,
with highs in the low to mid 90s on a daily basis through at least
Tuesday. Occasional chances for isolated thunderstorms will be
possible as passing shortwaves across the Corn Belt briefly suppress
the upper ridge, but convection probably won't be widespread enough
to cool temperatures for except for a select few. Even then,
increased humidity will be enough to maintain heat indices around
Heat Advisory criteria.
That said, after coordination with surrounding WFOs, will hold off
on extending the Advisory beyond tomorrow, given uncertainties with
temperatures/cloud cover/precipitation. It is likely that most of
the area will end up with an Advisory beyond tomorrow, but this will
give us a bit more time to fine tune affected areas.
Some (relative) light does exist at the end of the tunnel, with both
the GFS and ECMWF suggesting that the upper level ridge will begin
to move back to the west by the middle to end of next week. This
would allow somewhat cooler air to build into the area by next
Thursday/Friday, with highs perhaps returning to the mid to upper
80s, with dewpoints finally dropping out of the 70s. If this comes
to fruition, it would be a welcomed break for many.
&&
.AVIATION...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 632 PM CDT FRI JUL 24 2015
Main aviation concern will be thunderstorm potential at KSGF
later this evening, though confidence in coverage and timing isn't
high enough to justify anything other than VCTS at this time.
Otherwise, expect VFR conditions and light winds through tomorrow.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY from Noon to 9 PM CDT Saturday FOR MOZ055>058-
066>071-077>083-088>098-101>106.
HEAT ADVISORY until 9 PM CDT this evening FOR MOZ055-067-068-078-
079-089-090-094-101-102.
EXCESSIVE HEAT WARNING until 9 PM CDT this evening FOR MOZ066-
077-088-093.
KS...HEAT ADVISORY from Noon to 9 PM CDT Saturday FOR KSZ073-097-101.
EXCESSIVE HEAT WARNING until 9 PM CDT this evening FOR KSZ073-
097-101.
&&
SHORT TERM...Burchfield
LONG TERM...Boxell
AVIATION...BoxellHazardous weather outlook, Jul 24, 4:58 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 458 PM CDT FRI JUL 24 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-252200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 458 PM CDT FRI JUL 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. SIGNIFICANT EXCESSIVE HEAT RISK. DISCUSSION... SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON ACROSS THE AREA...ESPECIALLY OVER CENTRAL MISSOURI...WHERE A CLUSTER OF STORMS WILL MOVE SOUTH INTO THE AREA. WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE WITH THESE STORMS...ALONG WITH FREQUENT LIGHTNING. THESE STORMS MAY SURVIVE LONG ENOUGH TO MOVE SOUTH THROUGH THE U.S. 65 CORRIDOR THIS EVENING. HEAT INDICES WILL REMAIN BETWEEN 103 AND 112 UNTIL EARLY EVENING...WITH THE HIGHEST READINGS ACROSS WESTERN MISSOURI AND SOUTHEASTERN KANSAS. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT OVER CENTRAL MISSOURI AND THE EASTERN OZARKS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED THUNDERSTORMS MAY PERSIST INTO EARLY SATURDAY MORNING ACROSS PORTIONS OF CENTRAL MISSOURI AND THE EASTERN OZARKS. HEAT INDICES WILL RANGE FROM 100 TO 109 DEGREES SATURDAY THROUGH AT LEAST TUESDAY OF NEXT WEEK. A HEAT ADVISORY IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA SATURDAY...AND MAY BE NEEDED INTO EARLY NEXT WEEK. SCATTERED THUNDERSTORMS CAN NOT BE RULED OUT...MAINLY ACROSS CENTRAL MISSOURI AND THE EASTERN OZARKS SATURDAY THROUGH MOST OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EARLY THIS EVENING ACROSS CENTRAL MISSOURI...AND PERHAPS FURTHER SOUTH ALONG THE U.S. 65 CORRIDOR. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) BOXELL
In the hours before
Special weather statement, Jul 24, 6:09 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
609 PM CDT FRI JUL 24 2015
MOZ055>057-250000-
BENTON MO-MILLER MO-MORGAN MO-
609 PM CDT FRI JUL 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...NORTHEASTERN BENTON AND
NORTHWESTERN MILLER COUNTIES UNTIL 700 PM CDT...
AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
FLORENCE TO OLEAN...MOVING SOUTH AT 25 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE AURORA SPRINGS...BAGNELL...BARNETT...COLE
CAMP...CROCKERVILLE...ELDON...ETTERVILLE...FLORENCE...GRAVOIS
MILLS...LAKELAND...LAKEVIEW...MORA...OLEAN...ROCKY MOUNT...STOVER...
SYRACUSE AND VERSAILLES.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS.
PERSONS ON OR NEAR LAKE OF THE OZARKS...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS POSE A VARIETY OF
LIFE THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY
CHOPPY WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND
POTENTIALLY BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A
THUNDERSTORM...BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.
LAT...LON 3869 9284 3868 9283 3860 9283 3844 9262
3843 9244 3818 9256 3845 9328 3854 9324
3854 9307 3868 9307 3870 9305
TIME...MOT...LOC 2309Z 020DEG 23KT 3863 9307 3841 9257
SCHAUMANNLocal storm report, Jul 24, 6:55 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 PM CDT FRI JUL 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG STOVER 38.44N 92.99W
07/24/2015 MORGAN MO 911 CALL CENTER
12 INCH DIAMER TREES DOWN ALONG WITH POWERLINES IN THE
STOVER AND SOUTHWEST VERSAILLES AREAS.
&&
BURCHFIELDThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:26 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Laclede | 6 hr |
| Jul 24, 7:40 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Polk, Webster, Wright | 50 min |
| Jul 24, 7:52 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Texas, Wright | 6 hr |
| Jul 24, 7:59 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster, Wright | 61 min |
| Jul 24, 8:27 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 63 min |
| Jul 24, 8:29 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk, Webster | 31 min |
| Jul 24, 8:39 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 66 min |
| Jul 24, 8:42 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 52 min |
| Jul 24, 8:53 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 67 min |
| Jul 24, 9:20 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 45 min |
| Jul 24, 9:44 PM CDT | High Wind Warning | SGF | Barry | 42 min |
| Jul 25, 2:03 AM CDT | Excessive Heat Warning | SGF | Barton, Jasper, Newton, Vernon | 19 hr |
| Jul 25, 4:41 AM CDT | Severe Thunderstorm Warning | SGF | Miller | 49 min |
| Jul 25, 4:54 AM CDT | Flash Flood Warning | SGF | Miller | 4 hr |
| Jul 25, 3:08 PM CDT | Excessive Heat Warning | SGF | Barton, Jasper, Newton, Vernon | 30 hr |
| Jul 25, 3:08 PM CDT | Heat Advisory | SGF | Barry, Benton, Camden, Cedar, Christian, Dade and 24 more | 30 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.